MathSciNet Relay Station
MathSciNet bibliographic data
MR142747 (26 #316) 30.42
Merkes, E. P.; Robertson, M. S.; Scott, W. T. On products of starlike functions. Proc. Amer. Math. Soc. 13 1962 960–964.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement